Homoclinic Orbits for a Class of Symmetric Hamiltonian Systems
MetadataShow full metadata
We study existence of homoclinic orbits for a class of Hamiltonian systems that are symmetric with respect to independent variable (time). For the scalar case we prove existence and uniqueness of a positive homoclinic solution. For the system case we prove existence of symmetric homoclinic orbits. We use variational approach.
CitationKorman, P. & Lazer, A. C. (1994). Homoclinic orbits for a class of symmetric Hamiltonian systems. Electronic Journal of Differential Equations, 1994(01), pp. 1-10.
This work is licensed under a Creative Commons Attribution 4.0 International License.